# SDR AALA202403269219

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 47,996 hours, 18,170 cycles
- Engine: Iae V2533A5
- Engine time: 46,758 hours, 177,740 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8080505072
- Part serial: 25200968
- Condition: Faulted
- Location: Lt Engine
- Part time: 66,569 hours, 28,533 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT. ON TAKEOFF ENGINES STABILIZED AT 1.05. WHEN FLEX THRUST, WAS APPLIED NUMBER 1 ENGINE LAGGED AND AFTER A SECOND OR TWO IT CAME UP AND MATCHED NUMBER 2. AT APPROXIMATELY 800 FEET, BEFORE THRUST REDUCTION WE GOT THE ECAM ENGINE 1 SENSOR FAULT AND POSSIBLE ENGINE STALL. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND CLIMBED TO FL 260. FLIGHT CREW ACCOMPLISHED SUPPLEMENTAL PROCEDURES, CONTACTED MAINTENANCE AND THE DECISION WAS MADE TO RETURN TO CLT WHERE THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED LEFT HAND BLEED PRESSURE REGULATOR VALVE CONTROL THERMOSTAT SOLENOID 10HA1 (AALA202403262736) PER AMM 36-11-55 AND REPLACED THE LEFT ENGINE ELECTRONIC ENGINE CONTROL (EEC) PER TASK CARD 26L40073002. (AALA202403269219) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
